# SDR VNAA2015022100021

- Difficulty date: February 21, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 25,981 hours, 25,663 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670341757
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM IS CRACKED AT LBL 12.  REMOVED CRACKED FS 280 LT CROSSBEAM IAW SRM 51-42-06-001-001-A01 AND 51-42-13-001-A01. INSTALLED NEW LH CROSSBEAM IAW 51-42-06-001-001-A01 AND 51-42-13-001-001-A01 AND REO 670-53-11-047, REV F.
